# SDR AWXA200301465

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N670AW
- Make and model: Airbus A320-232
- Aircraft serial: 2029
- Aircraft time: 1,511 hours, 556 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 4650203030312
- Part serial: 4325
- Condition: Faulty
- Location: Nr 1
- Part time: 1,511 hours, 556 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL AT JFK EN ROUTE FOR PHX LOST CAPTAINS PRIMARY FLIGHT DISPLAY AND NAVIGATION DISPLAY, NAV IR 1 FAULT INDICATED, REJECTED TAKEOFF AT 95 KTS.  MAINTENANCE ISSUED MEL 34-10-01, COND 2 IRS NR 1 NAV MODE INOP.  WHEN AIRCRAFT ARRIVED IN PHX MAINTENANCE REMOVED AND REPLACED AIR DATA INERTIAL REFERENCE UNIT (ADIRU) NR 1 IAW T/C R2A34304, OPERATIONAL CHECK WAS GOOD. VENDOR CONFIRMED FAILURE OF ADIRU  S/N 4325. UNIT WAS FOUND TO EXPERIENCE VERTICAL ACCELERATION FAILURE (FID396), PERFORMED SERVICE BULLETIN SB101-34-57, RECALIBRATED UNIT & PERFORMED FUNCTIONAL TEST IAW CMM TP1011, REV. 23.
